2019
2018
2017
2016
2015
2014
2013
2012
2011
2010
2009
2008
2007
2006
2005
2004
2003
2002
2001
2000
1999
1998
1997
1996
1995
1994
1993
1992
1991
1990
1989
1988
1987
1986
1985
1984
1983
1982
1981
1980
1979
1978
1977
1976
1975
1974
1973
1972
1971
1970


Archive

About   Editorial Board   Contacts   Template   Publication Ethics   Peer Review Process

Theory of Probability and Mathematical Statistics
(Teoriya Imovirnostei ta Matematychna Statystyka)



Multi-channel networks with interdependent input flows in heavy traffic

E. A. Lebedev, A. A. Chechelnitskyi, H. V. Livinska

Download PDF

Abstract: A service process in multi-channel stochastic networks with interdependent input flows are considered. The models can be used in computing and communication networks, in medicine and in high energy physics. In heavy traffic conditions functional limit theorems of diffusion approximation types are proved. Local characteristics of the diffusion are represented via network parameters.

Keywords: Multi-channel networks, multidimensional Poisson input flow, diffusion approximation, uniform topology

Bibliography:
1. V. M. Vishnevskiy, Theoretical foundations of computer networks projecting, Technosphera, Moscow, 2003.
2. B. V. Gnedenko, I. N. Kovalenko, Introduction to queueing theory, ComKniga, Moscow, 2005.
3. V. A. Ivnitskiy, Theory of queueing networks, Fizmatlit, Moscow, 2004.
4. E. A. Lebedev, A. A. Chechelnitsky, Diusion approximation of queueing networks of open type, Ukr. Math. J., 41 (1989), no. 1, 95-99.
5. E. A. Lebedev, G. Livinska, Gaussian approximation of multi-channel networks in heavy trac, Commun. Comput. Inf. Sci., 356 (2013), 122-130.
6. R. S. Griths, R. K. Milne, A class of bivariate Poisson process, J. Multivar. Anal., 8 (1978), no. 3, 380-396.
7. K. Kawamura, The structure of bivariate Poisson distribution, Kodai Mathematical Seminar, 1973, REP 25, 246-256.
8. I. I. Gikhman, A. V. Skorokhod, Stochastic dierential equations, Naukova Dumka, Kiev, 1982.
9. A. V. Skorohod, Studies in the theory of random processes, Addison-Wesley Publishing Co., Reading, 1965.
10. W. Feller, An introduction to probability theory and its applications, vol. 2, 2nd ed., John Wiley & Sons, New York-London-Sydney, 1971.
11. E. A. Lebedev, On Markov property of multi-dimensional Gaussian processes, Bulletin of Kyiv University (2001), no. 4, 287-291.
12. V. V. Anisimov, E. A. Lebedev, Stochastic queueing networks. Markov models, Lybid, Kiev,1992.